Filippo Bracci, Dmitri Zaitsev, Dynamics of one-resonant biholomorphisms, The Journal of the European Mathematical Society (JEMS), 15, 1, 2013, 179-20
The Journal of the European Mathematical Society (JEMS) 15 1
Our first main result is a construction of a simple formal normal form for holomorphic diffeomorphisms in Cn whose differentials have one-dimensional family of resonances in the first m eigenvalues, m ≤ n (but more resonances are allowed for other eigenvalues). Next, we provide invariants and give conditions for the existence of basins of attraction. Finally, we give applications and examples demonstrating the sharpness of our conditions
Please note: There is a known bug in some browsers that causes an
error when a user tries to view large pdf file within the browser window.
If you receive the message "The file is damaged and could not be
repaired", please try one of the solutions linked below based on the
browser you are using.
Items in TARA are protected by copyright, with all rights reserved, unless otherwise indicated.